U.S. doctors online nowAsk doctors free
A 46-year-old female asked:

Do seizure meds cause gout?

2 doctor answers2 doctors weighed in
Dr. Yash Khanna
Family Medicine 58 years experience
No THEY DONT: No the seizure medicine does not cause gout or make it worse.Only hydrochlorthiazide, Furosemide and Metolazone cause gout attacks.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Joseph Newman
Podiatry 33 years experience
Usually not.: Diuretics, salicylates, cylcosporine and Levodopa and other drug combinations are better known to having a potential to trigger a gout attack. Talk to your doctor what your risk is.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.